American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] A. Omrani and A. Shokrollahi. Computing irreducible representations of supersolvable groups over small finite fields . Math. Comp. 66 (1997) 779-786. MR 1408377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. L. Flannery. The finite irreducible linear $2$-groups of degree $4$. Memoirs of the AMS 129 (1997) MR 1388894.
Book volume table of contents   

[33] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Rolf Brandl and Thomas Huckle. On the isomorphism problem for Burnside rings . Proc. Amer. Math. Soc. 123 (1995) 3623-3626. MR 1285975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael Vaughan-Lee. The nilpotency class of finite groups of exponent $p$ . Trans. Amer. Math. Soc. 346 (1994) 617-640. MR 1264152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yakov G. Berkovich. On the number of solutions of the equation $x\sp {p\sp k}=a$ in a finite $p$-group . Proc. Amer. Math. Soc. 116 (1992) 585-590. MR 1093592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Sandling. Presentations for unit groups of modular group algebras of groups of order $16$ . Math. Comp. 59 (1992) 689-701. MR 1136226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Carlo M. Scoppola. Groups of prime power order as Frobenius-Wielandt complements . Trans. Amer. Math. Soc. 325 (1991) 855-874. MR 998129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ya. G. Berkovich. On the number of subgroups of given order in a finite $p$-group of exponent $p$ . Proc. Amer. Math. Soc. 109 (1990) 875-879. MR 1017844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yakov G. Berkovich. On solvable subgroups of the symmetric group. Bull. Amer. Math. Soc. 21 (1989) 233-236. MR 998196.
Abstract, references, and article information   
View Article: PDF

[41] Gary L. Peterson. Automorphism groups emitting local endomorphism near-rings . Proc. Amer. Math. Soc. 105 (1989) 840-843. MR 952320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[43] Alberto Espuelas. On certain groups of central type . Proc. Amer. Math. Soc. 97 (1986) 16-18. MR 831377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Wu Nan Chou. Classification of metabelian $p$-groups . Trans. Amer. Math. Soc. 294 (1986) 151-176. MR 819940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel. New results for covering systems of residue sets. Bull. Amer. Math. Soc. 14 (1986) 121-125. MR 818066.
Abstract, references, and article information   
View Article: PDF

[46] Norman Blackburn and Alberto Espuelas. The power structure of metabelian $p$-groups . Proc. Amer. Math. Soc. 92 (1984) 478-484. MR 760929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ying Cheng. On double centralizer subgroups of some finite $p$-groups . Proc. Amer. Math. Soc. 86 (1982) 205-208. MR 667273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. J. Miech. The metabelian $p$-groups of maximal class. II . Trans. Amer. Math. Soc. 272 (1982) 465-474. MR 662046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Rodney James. The groups of order $p\sp{6}$ ($p$ an odd prime) . Math. Comp. 34 (1980) 613-637. MR 559207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lee R. Ivory. A note on normal complements in mod $p$ envelopes . Proc. Amer. Math. Soc. 79 (1980) 9-12. MR 560574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. J. Miech. The metabelian $p$-groups of maximal class . Trans. Amer. Math. Soc. 236 (1978) 93-119. MR 0486126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] David A. Jackson. Schur multipliers of some finite nilpotent groups . Proc. Amer. Math. Soc. 66 (1977) 1-5. MR 0460459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Michael D. Miller. On the nonexistence of groups with extra-special commutator subgroup . Proc. Amer. Math. Soc. 56 (1976) 16-18. MR 0401908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Michael R. Jones. A property of finite $p$-groups with trivial multiplicator . Trans. Amer. Math. Soc. 210 (1975) 179-183. MR 0444772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael R. Jones. Some inequalities for the multiplicator of a finite group. II . Proc. Amer. Math. Soc. 45 (1974) 167-172. MR 0352254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joseph A. Gallian. The $H\sb{p}$-problem for groups with certain central factors cyclic . Proc. Amer. Math. Soc. 42 (1974) 39-41. MR 0325762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] R. J. Miech. Some $p$-groups of maximal class . Trans. Amer. Math. Soc. 189 (1974) 1-47. MR 0349835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. R. J. Groves. On direct products of regular $p$-groups . Proc. Amer. Math. Soc. 37 (1973) 377-379. MR 0323891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ernest L. Stitzinger. Errata for two papers of Stitzinger . Proc. Amer. Math. Soc. 34 (1972) 631. MR 0294501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Susan Claire Dancs. Abelian subgroups of finite $p$-groups . Trans. Amer. Math. Soc. 169 (1972) 489-493. MR 0308258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia